# SDR SWAA2022031650997

- Difficulty date: September 5, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 17,166 hours, 7,447 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STRUT FAIRING CRACKED AT AFT END OF WEDGE / PERFORMED INTERIM REPAIR IAW 54EA-07198.
